Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Hip, thigh, knee, lower leg and left area pain, weakness, shooting pain. What is the reason?

I am suffering from severe pains in my hips thigh and knee and lower leg, mainly on the left side but it sometimes in the right side aswell. Sometimes it's achy pains, sometimes it shooting pains and sometimes my legs feel like lead or very weak like I couldn't stand any longer. It has happened the last 2 months after my period, I cry with the pain,
Asked On : Wed, 10 Apr 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi, Thanks for using HCM.

I hope you are not pregnant and no gynaec problem. The symptoms you are suffering may be due to narve compression or due to gynaecological problem.. For diagnosis get one USG abdomen and pelvis and examined by your doctor. Till then take Tab.Tramadol for pain and multivitamins along with protein powder. Hope I answered your question. Feel free to ask me if you have any further queries. Wish you good health. Take care.

Dr. Lohit
Answered: Wed, 3 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor